# SDR FDEA202010132479

- Difficulty date: October 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wg Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL 521QB HINGE ANGLE CRACKED IN CENTER AREA.  REPAIRED LEADING EDGE AT FUEL PANEL 521QB HINGE, IAW B767 SRM 57-41-13-2R REPAIR 3.
